# SDR CA140730011

- Difficulty date: July 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 38,760 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 3034514
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE FAILED IN FLIGHT. A/C YAWED TO THE RIGHT. CREW NOTICED ONLY 30% TORQUE ON NR 2 ENGINE. TRIED TO APPLY MORE POWER AND NOTICED TORQUE CONTINUED TO DECREASE ON NR 2. SHUT DOWN ENGINE IN FLIGHT.  MAINTENANCE FOUND NR 2 ENGINE P3 SENSE LINE CRACKED AT OVER SPEED GOVERNOR "B" NUT. MAINTENANCE REPLACED THE CRACKED LINE WITH A TEMPORARY LINE AND GROUND CHECKED THE NR 2 ENGINE AS SERVICEABLE.  DAILY MONITOR IN PLACE FOR THE TEMPORARY LINE UNTIL TEMPORARY LINE IS PREPACKED WITH A SERVICEABLE LINE PN 3034514
